# SDR ACE032204

- Difficulty date: March 22, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 26,978 hours, 28,294 cycles
- Engine: Pwa PT6A65B
- Engine time: 31,464 hours, 27,974 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FLAMED OUT ON TAKEOFF. ABORTED TAKEOFF.  MAINTENANCE COULD NOT DUPLICATE.
